Panadol Cold And Flu Strength
Day And Night

Panadol Cold & Flu - Flu Strength (Day & Night) caplets have the trusted pain relief of the Panadol brand with the added benefit of other ingredients, to provide day and night respite from the symptoms of the flu.

The day tablet helps relieve body aches and pains, a runny or blocked nose and a dry cough so you can feel better sooner. The night tablet also contains an antihistamine that helps you rest by providing temporary relief from these symptoms.

Overview

What does it relieve?

  • Fever
  • Headaches
  • Blocked or Runny nose
  • Body Aches and pain
  • Sore Throat
  • Dry cough

What is the format?

Caplets

What are its features?

Cough and Cold Relief for both Day and Night

What are the ingredients?

Each DAY caplet contains:

  • 500mg Paracetamol
  • 5mg Phenylephrine Hydrochloride
  • 15mg Dextromethorphan Hydrobromide

Also contains Potassium Sorbate as preservative

Each NIGHT caplet contains:

  • 500mg Paracetamol
  • 5mg Phenylephrine Hydrochloride
  • 15mg Dextromethorphan Hydrobromide
  • 2mg Chlorpheniramine Maleate

How to use

Place caplet(s) in mouth and swallow with water

Dosage

Age

Caplets

How often

12 - Adult

2 caplets

DAY (blue Caplets): In the morning and in the afternoon as necessary, taken 4-6 hours apart, with water. (Maximum 4 DAY caplets in 24 hours)

12 - Adult

2 caplets

NIGHT (white Caplets): At bedtime with water. Do not take the DAY caplets within 6 hours of the NIGHT caplets. (Maximum 2 NIGHT caplets in 24 hours)

Disclaimer

CAUTION: The Night caplets may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol. If congestion persists, consult your doctor or pharmacist. The day tablet may cause sleeplessness if taken several hours before going to bed.

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of cold and flu symptoms. If symptoms persist see your doctor.

Further Information

Suitable for people with stomach ulcers

No gluten or lactose

Non Drowsy

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) Australia on 1-800-028-533

Related Products

Related Articles